
浏览全部资源
扫码关注微信
郑州师范学院数学与统计学院
纸质出版:2012
移动端阅览
王桂花, 王海霞. 一类具有潜伏年龄结构的流行病模型的稳定性[J]. 中北大学学报(自然科学版), 2012,33(4):376-380.
王桂花, 王海霞. Stability of an Age-Since-Infection Structured Epidemic Model[J]. 2012, 33(4): 376-380.
许多流行病具有潜伏期
而潜伏年龄的长短影响发病率.基于此建立和研究了一类具有潜伏年龄结构的流行病模型
该模型为由两个常微分方程和一个偏微分方程组成的方程组.给出了模型的无病平衡点和染病平衡点
分析了其稳定性.并指出模型的动力学性质由阈值参数即基本再生数R0所决定
证明了当R01时
模型只存在局部渐近稳定的无病平衡点
当R01时
无病平衡点不稳定
此时
存在局部渐近稳定的地方病平衡点.
Many transmitted diseases have latent period
and the length of the latent period affects the disease incidence in general.So it considered an age-since-infection epidemic model
the model constructed by two ordinary differential equations and one partial differential equation.Disease-free steady state and epidemic steady state of the model was given
linked by a transcritical bifurcation.A local stability analysis of the equilibria was performed.It is shown that the dynamics of the model is determined by the threshold of the parameters
that is
the basic reproductive number R0.If the threshold value is less than one
i.e.R01
only the disease-free equilibrium exist and it is stable.While the threshold value is greater than one
i.e.R01
there is a unique endemic equilibrium
and it is stable.
Li M Y,Muldowney J S.Global stability for theSEIR model in epidemiology[J].Math Biosci,1995,125:155-64.
Li M Y,Muldowney J S.A geometric approach to theglobal-stability problems[J].SIAM J Math Anal,1996,27:1070-83.
Li M Y,Graef J R,Wang L C,Karsai J.Globaldynamics of a SEIR model with a varying totalpopulation size[J].Math Biosci,1999,160:191-213.
Fan M,Li M Y.Global stability of an SEIS epidemicmodel with recruitment and a varying total populationsize[J].Math Biosci,2001,170:199-208.
赵海全,王美娟,唐春婷.潜伏期和染病期均传染的SEIS模型的分析[J].上海理工大学学报,2010,32(5):457-460.Zhao Haiquan,Wang Meijuan,Tang Chunting.Analysis of SEIS epidemic model with transmission inboth latent period and infected period[J].J.University of Shanghai for Science and Technology,2010,32(5):457-460.(in Chinese)
Guihua Li,Jin Zhen,Global stability of an SEIepidemic model with general contact rate[J].Chaos,Solitons and Fractals,2005(23):997-1004.
Guihua Li,Wendi Wang,Zhen Jin.Global stability ofan SEIR epidemic model with constant immigration[J].Chaos,Solitons and Fractals,2006(30):1012-1019.
Hethcote H.The mathematics of infectious diseases[J].SIAM Review,2000(42):599.
陈冬梅,白江红,闫萍.具有年龄结构的MSEIS流行病模型稳定性分析[J].山西师范大学学报(自然科学版),2011,25(4):7-13.Chen Dongmei,Bai Jianghong,Yan Ping.Analysisof the stability of an age-structured MSEIS model[J].Journal of Shanxi Normal University(NaturalScience Edition),2011,25(4):7-13.(in Chinese)
0
浏览量
71
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621